Strict $\omega$-categories are monadic over polygraphs
Theory and applications of categories, Tome 31 (2016), pp. 799-806
Cet article a éte moissonné depuis la source Theory and Applications of Categories website
We give a direct proof that the category of strict $\omega$-categories is monadic over the category of polygraphs.
Publié le :
Classification :
18D05, 18C15
Keywords: $\omega$-categories, polygraphs, monads
Keywords: $\omega$-categories, polygraphs, monads
@article{TAC_2016_31_a26,
author = {Francois Metayer},
title = {Strict $\omega$-categories are monadic over polygraphs},
journal = {Theory and applications of categories},
pages = {799--806},
year = {2016},
volume = {31},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TAC_2016_31_a26/}
}
Francois Metayer. Strict $\omega$-categories are monadic over polygraphs. Theory and applications of categories, Tome 31 (2016), pp. 799-806. http://geodesic.mathdoc.fr/item/TAC_2016_31_a26/